O. P. Juneja

Articles in Scholarly Journals [Incomplete List]

  1. Convex functions and the rolling circle criterion
    International Journal of Mathematics and Mathematical Sciences, vol. 18, no. 4, pp. 799–811, 1995
  2. Growth of entire functions with some univalent Gelfond-Leontev derivatives
    International Journal of Mathematics and Mathematical Sciences, vol. 12, no. 1, pp. 15–28, 1989
  3. The maximum term of a power series
    International Journal of Mathematics and Mathematical Sciences, vol. 9, no. 2, pp. 341–346, 1986
  4. A unified approach to radius of convexity problems for certain classes of univalent analytic functions
    International Journal of Mathematics and Mathematical Sciences, vol. 7, no. 3, pp. 443–454, 1984